# SDR DL72E951206

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27R CORRODED INSIDE STRINGER STA 740 AFT OF SPLICE STRINGER SLICE PER SRM 53-10-3 PG 3.  FOUND AT HMV.
